# SDR CA000808017

- Difficulty date: July 6, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 4920 · APU Core Engine
- Part: Coupling
- Part number: 17952872M
- Condition: Broken
- Location: Combust.Liner
- Component: Apu, Garrtt, 3A042A114
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER LANDING AND TAXIING AIRCRAFT, APU WAS STARTED & FIRE HANDLE ILLUMINATED & AUDIBLE WAS HEARD. CREW PULLED APU FIRE HANDLE & EMPTY THE APU FIRE BOTTLE. ON FURTHER INVESTIGATION, THE COUPLING FOR THE COMBUSTION LINER BROKE. COUPLING WAS REPLACED. FIRE BOTTLE WAS REPLACED. NO FURTHER PROBLEMS ON SUBSEQUENT FLIGHTS.
